American Journal of Modern Physics

| Peer-Reviewed |

Characteristic Time of Diffusive Mixing in Cube with Reflecting Edges

Received: 30 June 2017    Accepted: 11 July 2017    Published: 31 July 2017
Views:       Downloads:

Share This Article

Abstract

V. V. Uchaikin suggested a mathematical model of an anomalous diffusion in a space. These model origins in an investigation of processes in complex systems with variable structure: glasses, liquid crystals, biopolymers, proteins and a turbulence in a plasma. Here a coordinate of diffusing particle has stable distribution and so its density satisfies diffusion equation with partial derivatives. In this paper, the anomalous diffusion with periodic initial conditions on an interval with reflecting edges, important for example in technical mechanics, is considered and analyzed.

DOI 10.11648/j.ajmp.20170605.11
Published in American Journal of Modern Physics (Volume 6, Issue 5, September 2017)
Page(s) 81-87
Creative Commons

This is an Open Access article, distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution and reproduction in any medium or format, provided the original work is properly cited.

Copyright

Copyright © The Author(s), 2024. Published by Science Publishing Group

Keywords

Anomalous Diffusion, Reflecting Edges, Partial Derivatives

References
[1] Uchaikin V. V. Multidimensional symmetric anomalous diffusion. Chemical Physics. Vol. 284, 2002, pp. 507-520.
[2] Skvortsova N. N, Batanov G. M, Petrov A. E, Pshenichnikov A. A, Sarksyan K. A, Kharchev N. K. Non-Brownian Particle Motion in Structural Plasma Turbulence. Proceedings of the XXIII Seminar on Stability for Stochastic Models. Pamplona, Spain, 2003, p. 88.
[3] Tsitsiashvili G. Sh, Bespalov V. M, Osipova M. A. Cooperative and decomposition effects in multielement stochastic systems. Vladivostok: Dalnauka, 2003. (In Russian).
[4] Tsitsiashvili G. Sh. Anomalous Diffusion on Finite Interval. Journal of Mathematical Sciences. Vol. 191, issue 4, 2013, pp. 582-587.
[5] Vladimirov V. S. Equations of mathematical physics. Moscow: Nauka, 1967. (In Russian).
[6] Embrechts P, Maejima M. An introduction to the theory of self-similar stochastic processes. International journal of modern physics B. Vol. 12-13, 2000, pp. 1399-1420.
[7] Chen S. et al. Self-similar Random Process and Chaotic Behavior. In Serrated Flow of High Entropy Alloys. Sci. Rep. Vol. 6, 2016. Doi 10.1038/srep 29798.
[8] Caroll R. et al. Experiments and Model for Serration Statistics in Low-Entropy, Medium Entropy Alloys. Sci. Rep. Vol. 5, 2015. Doi 10.1038/srep 16997.
[9] Zhang Z. J. et al. Nanoscale origins of the damage tolerance of the high-entropy alloy CrMnFeCoNi. Nat Commun. Vol. 6, 2015. PMC free article [PubMed].
[10] Youssef K. M. et al. A novel low density, high-hardness, high entropy alloy with close packed single-phase nanocrystalline structures. Mater Res Lett. Vol. 3 (2), 2015.
[11] Feller W. Introduction to probability theory and its applications. Moscow: Mir, T. 2, 1984. (In Russian).
[12] Mikosch T. et al. Is network traffic approximated by stable Levy motion or fractional Brownian motion? Annals of Applied Probability. Vol. 12, no. 1, 2002, pp. 23-68.
[13] Khokhlov Yu. S. Multivariate fractional Levi motion and its applications. Informatics and its applications. Vol. 10, no. 2, 2016, pp. 98-106. (In Russian).
Cite This Article
  • APA Style

    Gurami Tsitsiashvili. (2017). Characteristic Time of Diffusive Mixing in Cube with Reflecting Edges. American Journal of Modern Physics, 6(5), 81-87. https://doi.org/10.11648/j.ajmp.20170605.11

    Copy | Download

    ACS Style

    Gurami Tsitsiashvili. Characteristic Time of Diffusive Mixing in Cube with Reflecting Edges. Am. J. Mod. Phys. 2017, 6(5), 81-87. doi: 10.11648/j.ajmp.20170605.11

    Copy | Download

    AMA Style

    Gurami Tsitsiashvili. Characteristic Time of Diffusive Mixing in Cube with Reflecting Edges. Am J Mod Phys. 2017;6(5):81-87. doi: 10.11648/j.ajmp.20170605.11

    Copy | Download

  • @article{10.11648/j.ajmp.20170605.11,
      author = {Gurami Tsitsiashvili},
      title = {Characteristic Time of Diffusive Mixing in Cube with Reflecting Edges},
      journal = {American Journal of Modern Physics},
      volume = {6},
      number = {5},
      pages = {81-87},
      doi = {10.11648/j.ajmp.20170605.11},
      url = {https://doi.org/10.11648/j.ajmp.20170605.11},
      eprint = {https://article.sciencepublishinggroup.com/pdf/10.11648.j.ajmp.20170605.11},
      abstract = {V. V. Uchaikin suggested a mathematical model of an anomalous diffusion in a space. These model origins in an investigation of processes in complex systems with variable structure: glasses, liquid crystals, biopolymers, proteins and a turbulence in a plasma. Here a coordinate of diffusing particle has stable distribution and so its density satisfies diffusion equation with partial derivatives. In this paper, the anomalous diffusion with periodic initial conditions on an interval with reflecting edges, important for example in technical mechanics, is considered and analyzed.},
     year = {2017}
    }
    

    Copy | Download

  • TY  - JOUR
    T1  - Characteristic Time of Diffusive Mixing in Cube with Reflecting Edges
    AU  - Gurami Tsitsiashvili
    Y1  - 2017/07/31
    PY  - 2017
    N1  - https://doi.org/10.11648/j.ajmp.20170605.11
    DO  - 10.11648/j.ajmp.20170605.11
    T2  - American Journal of Modern Physics
    JF  - American Journal of Modern Physics
    JO  - American Journal of Modern Physics
    SP  - 81
    EP  - 87
    PB  - Science Publishing Group
    SN  - 2326-8891
    UR  - https://doi.org/10.11648/j.ajmp.20170605.11
    AB  - V. V. Uchaikin suggested a mathematical model of an anomalous diffusion in a space. These model origins in an investigation of processes in complex systems with variable structure: glasses, liquid crystals, biopolymers, proteins and a turbulence in a plasma. Here a coordinate of diffusing particle has stable distribution and so its density satisfies diffusion equation with partial derivatives. In this paper, the anomalous diffusion with periodic initial conditions on an interval with reflecting edges, important for example in technical mechanics, is considered and analyzed.
    VL  - 6
    IS  - 5
    ER  - 

    Copy | Download

Author Information
  • Institute for Applied Mathematics FEB RAS, Vladivostok, Russia

  • Sections